# SDR AALA961582

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AA
- Make and model: Boeing 727223
- Aircraft serial: 20987
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELL FRAME AT STATION 970 CRACKED AT SIDE PANEL ATTACH HOLE BETWEEN STRINGER 26 AND 27 LEFT (HFEC).  STOPPED DRILLED CRACK AND INSTALLED DOUBLER PER SRM 51-40-3 PAGE 3.  (M)
